MathSciNet Relay Station
MathSciNet bibliographic data
MR1102745 58F23 (30D05)
Howland, James L.; Thompson, Alan; Vaillancourt, Rémi On the dynamics of a meromorphic function. Appl. Math. Notes 15 (1990), 7–37.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement